# SDR SWAA2021122750142

- Difficulty date: December 3, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 242UF
- Condition: Delaminated
- Location: Cabin Floor
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 242UF HAS LARGE DELAMINATED AREA IN CENTER OF PANEL ; / [01] DUE TO THE EXTENT OF DAMAGE; REPLACED CABIN FLOOR PANEL 242UF IAW SRM 51-10-02-0G-0 PARA 9 AND AIPC 53-21-00-26 ITEM 116.; [02] PANEL REPLACED. JOB COMPLETE PER SRM 51-10-02-0G-0 PARA 9 AND AIPC 53-21-00-26 ITEM 116.
